# SDR SWI2025F01806

- Difficulty date: July 21, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER BS 311.75  BETWEEN DD4 AND DD7 CORRODED. REMOVED AND REPLACED PAX DOOR FWD FORMER IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01, REV 38.
